# SDR DALA1200696303

- Difficulty date: January 3, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11/120 CORROSION WAS FOUND ON HOOK SUPPORT OF MAIN DECK STRUCTURE. S: 2"X10". BS 940. RBL 41.5. REPLACED THE SUPPORT WITH NEW PART PER SRM 51-40-02.
